# SDR SWAA2021062491716

- Difficulty date: June 3, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 47,873 hours, 28,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; AFT CORNER SCUFF PLATE CRACKED. / REMOVED AND REPLACED PER AMM.53-11-02
